# SDR SWAA2024021651671

- Difficulty date: February 13, 2024
- Submitted: February 16, 2024
- Operation: Air carrier
- Aircraft: N566WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32753
- Aircraft time: 70,115 hours, 36,618 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Lt Slat Track 2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING #2 SLAT INBOARD AUX TRACK SKIN TAB BRACKET CRACKED<[01] R&R LEFT WING #2 SLATE INBOARD AUX TRACK SKIN TAB BRACKET PER AMM 20-50-11.
